[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Bruising from injections



On Sun, 4 Jan 1998, Laci 1 wrote:

> Hi all,
> 
> You all seem to be such an informed bunch I am hoping you might have an answer
> to my question.  My daughter, Laura,  was diagnosed about 2 months ago with
> Type 1 Diabetes and takes 2 -3 shots a day.  I noticed tonight that her little
> arms have several small bruises on them from the shots. (we rotate sites)  I
> also try to be consistent with the angle and force which in which I inject the
> insulin.  Is this being caused from something I am doing wrong or is there
> this something that just happens to everyone?   
> 
> Thank you,
> 
> Sherri~~ 
> 
It is par for the course and should be expected.

If your daughter will tolerate it, you might try the skin on her tummy. 
It is less sensitive to the needle (doesn't hurt as much) and some of it 
is always hidden by clothing.  There's also lots of it. Pinch it up and 
slide in gently.

Yes, all you pumpers, I have done this to myself.

Michael